RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2009, Volume 12, Number 2, Pages 221–230 (Mi sjvm17)  

An indefinite boundary soil–structure interaction mathematical model

Ph. Philipoffa, V. Tchobanovb, M. Grammatikopoulosc, Ph. Mikhaylovd

a Central Laboratory of Seismic Mechanics and Seismic, Engineering-Bulgarian Academy of Sciences, Sofia, Bulgaria
b University of Civil Engineering, Architecture and Geodesy, Civil Engineering Faculty, Department of Structural Mechanics, Sofia, Bulgaria
c University of Ioannina, Natural Sciences, Ioannina, Greece
d Transport faculty, Technical University, Sofia, Bulgaria

Abstract: A model of the indefinite boundary soil–structure interaction problem is presented in the paper. The structure is described by finite elements, the soil is described by a partial hyperbolic equation, and the contact between the soil and the structure is described by a matrix integral equation. The structure and soil damping are examined and a theorem for obtaining a structural finite element damping description is demonstrated.

Key words: indefinite wave boundary problems, structural methods, dynamical condensation, structure and soil damping.

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2009, 2:2, 179–186

MSC: 74L10, 74S30
Received: 10.12.2007
Revised: 09.07.2008

Citation: Ph. Philipoff, V. Tchobanov, M. Grammatikopoulos, Ph. Mikhaylov, “An indefinite boundary soil–structure interaction mathematical model”, Sib. Zh. Vychisl. Mat., 12:2 (2009), 221–230; Num. Anal. Appl., 2:2 (2009), 179–186

Citation in format AMSBIB
\Bibitem{PhiTchGra09}
\by Ph.~Philipoff, V.~Tchobanov, M.~Grammatikopoulos, Ph.~Mikhaylov
\paper An indefinite boundary soil--structure interaction mathematical model
\jour Sib. Zh. Vychisl. Mat.
\yr 2009
\vol 12
\issue 2
\pages 221--230
\mathnet{http://mi.mathnet.ru/sjvm17}
\transl
\jour Num. Anal. Appl.
\yr 2009
\vol 2
\issue 2
\pages 179--186
\crossref{https://doi.org/10.1134/S1995423909020098}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67650373924}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm17
  • http://mi.mathnet.ru/eng/sjvm/v12/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:206
    Full text:53
    References:11
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020